Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 99, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 11, 2016, 5:57 AM CDT for Carter County, Jefferson County, Murray County, Oklahoma. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2016, 5:57 AM CDT (10:57 UTC)
- Expired
- Apr 11, 2016, 6:45 AM CDT
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Carter County, OK, Jefferson County, OK, Murray County, OK
The radar
The Norman radar (KTLX), 127 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 6:30 AM CDT | HAIL 1.25 | 1 N Ardmore, OK | RELAYED FROM TWITTER... PICTURE INCLUDED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 11.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2443 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1418 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 13.4
The text
As transmitted.
254 WUUS54 KOUN 111057 SVROUN OKC019-067-099-111145- /O.NEW.KOUN.SV.W.0099.160411T1057Z-160411T1145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 557 AM CDT MON APR 11 2016 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA... CARTER COUNTY IN SOUTHERN OKLAHOMA... SOUTH CENTRAL MURRAY COUNTY IN SOUTHERN OKLAHOMA... * UNTIL 645 AM CDT * AT 557 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HEALDTON... MOVING EAST AT 45 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... ARDMORE...LONE GROVE...HEALDTON...WILSON...DICKSON...RINGLING...SPRINGER... DOUGHERTY...GENE AUTRY...MILO...NORTHERN LAKE MURRAY...LAKE OF THE ARBUCKLES AND CORNISH. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 26 AND 46. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3408 9762 3427 9762 3443 9696 3409 9697 TIME...MOT...LOC 1057Z 262DEG 38KT 3418 9752 HAIL...1.00IN WIND...<50MPH $$ 30
1 follow-up statement
287
WWUS54 KOUN 111127
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
627 AM CDT MON APR 11 2016
OKC067-111137-
/O.CAN.KOUN.SV.W.0099.000000T0000Z-160411T1145Z/
JEFFERSON OK-
627 AM CDT MON APR 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3409 9734 3432 9741 3443 9696 3409 9697
TIME...MOT...LOC 1127Z 262DEG 38KT 3422 9714
$$
OKC019-099-111145-
/O.CON.KOUN.SV.W.0099.000000T0000Z-160411T1145Z/
CARTER OK-MURRAY OK-
627 AM CDT MON APR 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR SOUTHEASTERN CARTER AND SOUTH CENTRAL MURRAY COUNTIES...
AT 627 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARDMORE...MOVING
EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARDMORE...LONE GROVE...DICKSON...SPRINGER...DOUGHERTY...GENE AUTRY...MILO...
NORTHERN LAKE MURRAY AND LAKE OF THE ARBUCKLES.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 26 AND 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3409 9734 3432 9741 3443 9696 3409 9697
TIME...MOT...LOC 1127Z 262DEG 38KT 3422 9714
HAIL...1.00IN
WIND...60MPH
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:50 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Apr 11, 3:50 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 350 AM CDT MON APR 11 2016 .DISCUSSION... MAIN CONCERN REMAINS CHANCE OF SEVERE STORMS LATER TODAY AND POSSIBILITY OF SOME PATCHY FROST ACROSS NORTHERN OK TUE MORNING. FIRST ROUND OF STORMS HAVE... FOR THE MOST PART...EXITED TO THE EAST. HAVE SEVERAL RESIDUAL BOUNDARIES FOR ADDITIONAL THUNDERSTORM DEVELOPMENT DURING THE DAY TODAY. SFC COLD FRONT ACROSS NORTHERN OKLAHOMA THIS MORNING WILL PUSH SOUTH TODAY. MEANWHILE... EXPECT DRYLINE TO PUSH EAST TOWARD I-35 CORRIDOR THIS AFTERNOON. THESE BOUNDARIES WILL ACT A FOCI FOR THUNDERSTORM DEVELOPMENT THIS AFTN AS MAIN UPPER SHORTWAVE MAKES ITS WAY EAST ACROSS THE AREA. SHOULD BE SUFFICIENT INSTABILITY FOR A FEW SEVERE STORMS ACROSS MAINLY SOUTHEAST QUADRANT OF CWA THIS AFTERNOON AND PERHAPS INTO THE EARLY EVENING HOURS BEFORE COLD FRONT PUSHES SOUTH OF THE AREA. THIS FRONT WILL BRING IN MUCH COOLER AIR WITH TEMPS FALLING INTO THE 30S AND 40S BY TUESDAY MORNING. COULD SEE SOME PATCHY FROST ACROSS NORTHERN OKLAHOMA. ANOTHER SHORTWAVE WILL MOVE EAST ACROSS OK AND TX TUE NIGHT INTO WED AND THIS MAY BRING A FEW SHOWERS/THUNDERSTORMS TO THE RED RIVER VALLEY. TEMPS WARM BY MID/LATE WEEK AHEAD OF LARGE UPPER LOW THAT DEVELOPS ACROSS WESTERN CONUS. MODELS CLOSE THIS LOW OFF AND BRING IT SLOWLY EAST TOWARD THE SOUTHERN PLAINS NEXT WEEKEND. COULD SEE AN EXTENDED PERIOD OF RAIN/STORMS ASSOCIATED WITH THIS LOW... BEGINNING FRI THROUGH THE WEEKEND AND INTO FIRST PART OF THE FOLLOWING WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 64 42 64 47 / 40 20 0 10 HOBART OK 63 40 64 46 / 40 10 0 20 WICHITA FALLS TX 76 45 66 49 / 30 10 10 20 GAGE OK 57 36 64 42 / 40 10 0 10 PONCA CITY OK 61 36 64 41 / 30 10 0 10 DURANT OK 78 50 67 50 / 50 20 0 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 04/30
Hazardous weather outlook, Apr 11, 5:28 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 528 AM CDT MON APR 11 2016 OKZ004>048-050>052-TXZ083>090-121030- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 528 AM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A RISK OF SEVERE STORMS THIS AFTERNOON INTO THIS EVENING ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN OKLAHOMA. LOCATION... AN ENHANCED RISK OF SEVERE STORMS EXISTS EAST OF A LINE FROM STRINGTOWN TO BOKCHITO. A SLIGHT RISK SURROUNDS THE ENHANCED RISK... AND COVERS AN AREA SOUTH AND EAST OF A LINE EXTENDING FROM WETUMKA TO MAUD TO TURNER FALLS TO LAKE TEXOMA UP TO THE ENHANCED RISK. A MARGINAL RISK EXTENDS WEST FROM THE SLIGHT RISK AND EXISTS SOUTH AND EAST OF A LINE FROM NEAR STILLWATER TO EL RENO TO JUST EAST OF HOBART TO WICHITA FALLS TEXAS. TIMING... SEVERE STORMS WILL BE POSSIBLE FROM 1 PM THROUGH 8 PM. IMPACTS... LARGE DAMAGING HAIL TO THE SIZE OF TENNIS BALLS AND DAMAGING WIND GUSTS UP TO 70 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. THERE IS ALSO A LOW RISK OF TORNADOES IN THE MID AFTERNOON. DISCUSSION... SHOWERS AND ISOLATED THUNDERSTORMS WILL BE ONGOING ACROSS PORTIONS OF OKLAHOMA AND NORTHERN TEXAS THIS MORNING. EXPECT ACTIVITY TO INCREASE THROUGH THE MORNING ACROSS NORTHERN INTO CENTRAL OKLAHOMA ALONG A COLD FRONT AS IT CONTINUES TO PUSH SOUTHWARD TOWARD THE I-40 CORRIDOR THROUGH NOON. INTO THE AFTERNOON... EXPECT A DRY LINE TO REDEVELOP AND PUSH EASTWARD TOWARD THE I-35 CORRIDOR. CONFIDENCE IN THE DEGREE OF ATMOSPHERIC RECOVERY AFTER THIS MORNING CONVECTION WILL PLAY A VITAL ROLE IN CONVECTIVE DEVELOPMENT NEAR AND ALONG THE DRY LINE AND THE COLD FRONT AS THEY ADVANCE INTO SOUTH CENTRAL AND SOUTHEASTERN OKLAHOMA. ADDITIONALLY... THE REMNANT BOUNDARIES LEFT OVER FROM THE PREVIOUS NIGHTS CONVECTION WILL ALSO SERVE AS FOCUSING BOUNDARIES FOR CONVECTION. EXPECT DECENT MOISTURE ADVECTION AHEAD OF THE DRY LINE... WITH LOWER 60 DEGREE DEW POINTS POOLING ACROSS THE RED RIVER VALLEY INTO SOUTH CENTRAL OKLAHOMA. IN RESPONSE... INSTABILITY WILL INCREASE... WHICH WILL COMBINE WITH SUFFICIENT DEEP LAYER SHEAR SUPPORTIVE OF SUPERCELLULAR DEVELOPMENT NEAR AND ALONG THE DRY LINE. THE PRIMARY CONCERNS WITH THE STRONGEST STORMS WILL BE LARGE DAMAGING HAIL AND DAMAGING WIND GUSTS. LOW LEVEL WIND FIELDS ARE LESS IMPRESSIVE... RESULTING IN A LOW RISK OF TORNADOES WITH THE EXPECTED ACTIVITY. .SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... .THUNDERSTORMS... THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY NIGHT INTO WEDNESDAY... SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. THUNDERSTORMS CHANCES WILL THEN RETURN TO THE AREA FRIDAY AND CONTINUE INTO THE WEEKEND. .FIRE WEATHER... NEAR CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP ON FRIDAY DUE TO GUSTY SOUTH WINDS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Local storm report, Apr 11, 3:22 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
322 AM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM TSTM WND DMG 2 N AGAWAM 34.90N 97.95W
04/10/2016 GRADY OK STORM CHASER
RELAYED FROM TWITTER... MEDIUM SIZED METAL CONSTRUCTED
SHED DESTROYED ON HIGHWAY 81 NORTH OF AGAWAM.
&&
KURTZSpecial weather statement, Apr 11, 3:46 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 346 AM CDT MON APR 11 2016 OKZ041-046-110915- CARTER OK-MURRAY OK- 346 AM CDT MON APR 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CARTER AND SOUTHERN MURRAY COUNTIES UNTIL 415 AM CDT... AT 343 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POOLEVILLE... MOVING EAST AT 45 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3429 9750 3448 9750 3452 9690 3426 9694 TIME...MOT...LOC 0843Z 270DEG 38KT 3440 9741 30
Special weather statement, Apr 11, 4:08 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
408 AM CDT MON APR 11 2016
TXZ088-110945-
BAYLOR TX-
408 AM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BAYLOR COUNTY UNTIL
445 AM CDT...
AT 407 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF MILLERS CREEK RESERVOIR...MOVING NORTHEAST AT 55 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3340 9947 3348 9947 3382 9896 3345 9895
3340 9913
TIME...MOT...LOC 0907Z 237DEG 49KT 3344 9934
30Special weather statement, Apr 11, 4:47 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 447 AM CDT MON APR 11 2016 TXZ086-088-089-111015- ARCHER TX-BAYLOR TX-WICHITA TX- 447 AM CDT MON APR 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR ARCHER...SOUTHEASTERN BAYLOR AND SOUTHEASTERN WICHITA COUNTIES UNTIL 515 AM CDT... AT 444 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF DUNDEE TO NEAR MEGARGEL...MOVING NORTHEAST AT 60 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3340 9904 3376 9900 3397 9842 3350 9843 TIME...MOT...LOC 0944Z 236DEG 51KT 3369 9888 3348 9892 30
Special weather statement, Apr 11, 5:30 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 530 AM CDT MON APR 11 2016 TXZ086-089-090-111100- CLAY TX-ARCHER TX-WICHITA TX- 530 AM CDT MON APR 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLAY...NORTHEASTERN ARCHER AND SOUTHEASTERN WICHITA COUNTIES UNTIL 600 AM CDT... AT 529 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHERN WICHITA FALLS...MOVING NORTHEAST AT 50 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3372 9852 3387 9864 3410 9828 3392 9803 TIME...MOT...LOC 1029Z 237DEG 42KT 3384 9851
Special weather statement, Apr 11, 5:48 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
548 AM CDT MON APR 11 2016
OKZ045-046-111115-
CARTER OK-JEFFERSON OK-
548 AM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARTER AND
NORTHEASTERN JEFFERSON COUNTIES UNTIL 615 AM CDT...
AT 547 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RINGLING...
MOVING EAST AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3427 9774 3429 9762 3429 9756 3430 9756
3436 9720 3410 9713 3409 9776
TIME...MOT...LOC 1047Z 267DEG 45KT 3420 9762
30The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 48 min |
| Apr 10, 7:17 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major | 43 min |
| Apr 10, 7:20 PM CDT | Special Weather Statement | OUN | Kiowa | 55 min |
| Apr 10, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| Apr 10, 7:32 PM CDT | Special Weather Statement | OUN | Canadian | 28 min |
| Apr 10, 7:41 PM CDT | Special Weather Statement | OUN | Garfield | 34 min |
| Apr 10, 7:50 PM CDT | Special Weather Statement | OUN | Caddo, Canadian | 25 min |
| Apr 10, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 39 min |
| Apr 10, 7:54 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 51 min |
| Apr 10, 7:55 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 50 min |
| Apr 10, 7:57 PM CDT | Special Weather Statement | OUN | Greer | 48 min |
| Apr 10, 7:59 PM CDT | Special Weather Statement | OUN | Jackson, Kiowa | 46 min |
| Apr 10, 8:03 PM CDT | Special Weather Statement | OUN | Washita | 42 min |
| Apr 10, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 18 min |
| Apr 10, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 44 min |
| Apr 10, 8:19 PM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| Apr 10, 8:26 PM CDT | Special Weather Statement | OUN | Kingfisher, Logan, Payne | 34 min |
| Apr 10, 8:31 PM CDT | Special Weather Statement | OUN | Caddo | 59 min |
| Apr 10, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 44 min |
| Apr 10, 8:33 PM CDT | Special Weather Statement | OUN | Beckham | 42 min |
| Apr 10, 8:35 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 40 min |
| Apr 10, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 45 min |
| Apr 10, 8:49 PM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| Apr 10, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 39 min |
| Apr 10, 9:07 PM CDT | Special Weather Statement | OUN | Caddo, Comanche | 23 min |
| Apr 10, 9:09 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 51 min |
| Apr 10, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 44 min |
| Apr 10, 9:23 PM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| Apr 10, 9:24 PM CDT | Tornado Warning | OUN | Cotton | 24 min |
| Apr 10, 9:35 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa, Tillman | 40 min |
| Apr 10, 9:52 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 23 min |
| Apr 10, 10:00 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 45 min |
| Apr 10, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 44 min |
| Apr 10, 10:15 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman, Washita | 45 min |
| Apr 10, 10:21 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 24 min |
| Apr 10, 10:30 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 45 min |
| Apr 10, 10:32 PM CDT | Special Weather Statement | OUN | Logan | 28 min |
| Apr 10, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 39 min |
| Apr 10, 10:39 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 36 min |
| Apr 10, 10:40 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 35 min |
| Apr 10, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Kiowa, Stephens and 1 more | 38 min |
| Apr 10, 11:01 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 27 min |
| Apr 10, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 35 min |
| Apr 10, 11:21 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 39 min |
| Apr 10, 11:21 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Garvin, Grady, McClain, Stephens | 39 min |
| Apr 10, 11:24 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Stephens | 36 min |
| Apr 10, 11:31 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 29 min |
| Apr 10, 11:33 PM CDT | Special Weather Statement | OUN | Carter | 27 min |
| Apr 10, 11:50 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 40 min |
| Apr 10, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Garvin, Jefferson, Love, McClain and 5 more | 46 min |
| Apr 11, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 25 min |
| Apr 11, 12:46 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Carter, Coal, Garvin, Hughes, Johnston and 6 more | 44 min |
| Apr 11, 1:30 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 45 min |
| Apr 11, 3:46 AM CDT | Special Weather Statement | OUN | Murray | 29 min |
| Apr 11, 5:48 AM CDT | Special Weather Statement | OUN | Carter | 27 min |
| Apr 11, 6:28 AM CDT | Special Weather Statement | OUN | Jefferson | 32 min |
| Apr 11, 7:08 AM CDT | Special Weather Statement | OUN | Murray | 37 min |
| Apr 11, 7:27 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Johnston, Marshall | 48 min |
| Apr 11, 7:30 AM CDT | Special Weather Statement | OUN | Jefferson | 30 min |
| Apr 11, 12:07 PM CDT | Special Weather Statement | OUN | Carter, Love | 38 min |
| Apr 11, 12:17 PM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Love | 118 min |
| Apr 11, 12:37 PM CDT | Special Weather Statement | OUN | Carter, Johnston, Murray | 38 min |
| Apr 11, 12:50 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall | 40 min |
| Apr 11, 1:22 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 38 min |
| Apr 11, 1:28 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 32 min |
| Apr 11, 1:45 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Johnston, Love, Marshall | 2 hr |
| Apr 11, 1:58 PM CDT | Special Weather Statement | OUN | Caddo | 47 min |
| Apr 11, 1:58 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal | 47 min |
| Apr 11, 2:06 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 39 min |
| Apr 11, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 50 min |
| Apr 11, 3:16 PM CDT | Special Weather Statement | OUN | Comanche | 29 min |
| Apr 11, 3:50 PM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| Apr 11, 4:55 PM CDT | Special Weather Statement | OUN | McClain | 35 min |
| Apr 11, 5:11 PM CDT | Special Weather Statement | OUN | Cleveland | 34 min |
| Apr 11, 5:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 29 min |
| Apr 11, 5:48 PM CDT | Special Weather Statement | OUN | Pottawatomie | 27 min |
| Apr 11, 6:23 PM CDT | Special Weather Statement | OUN | Seminole | 37 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.